MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM DRIVE ACQUA IMPLANT, TITANIUM, 4.3X18; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM DRIVE ACQUA IMPLANT, TITANIUM, 4.3X18; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 140.897
Medical Device Problem Codes Failure to Osseointegrate (1863); Loss of Osseointegration (2408)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 09/19/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
 
Event or Problem Description
The clinician reported that nearly 1 month after the dental implant in ada site 13 was placed, the implant lost osseointegration in type iii bone.No infection was present.A bone graft was completed after the implant removal.The product will be forwarded to the manufacturer for investigation.There were no reported post-operative complications.
 
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.After the evaluation was noticed that the item received was not manufactured by neodent.
 
Event or Problem Description
The clinician reported that nearly 1 month after the dental implant in ada site 13 was placed, the implant lost osseointegration in type iii bone.No infection was present.A bone graft was completed after the implant removal.The product will be forwarded to the manufacturer for investigation.There were no reported post-operative complications.(b)(4).

Brand Name
CM DRIVE ACQUA IMPLANT, TITANIUM, 4.3X18
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7162185
Report Number3008261720-2018-00011
Device Sequence Number1447624
Product Code DZE
UDI-Device Identifier07899878018070
UDI-Public07899878018070
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K150182
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2017
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 05/31/2018
Report Date (Section F) 12/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number140.897
Other Device ID Number07899878018070
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/09/2018
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/29/2018
Event Location Other
Date Report to Manufacturer12/07/2017
Initial Date Received by Manufacturer 12/07/2017
Supplement Date Received by Manufacturer04/09/2018
Initial Report FDA Received Date01/03/2018
Supplement Report FDA Received Date08/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ABUTMENT, BONE GRAFT; ABUTMENT, BONE GRAFT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR